# SDR 04FDEA00404

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 60,249 hours, 24,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE NR 2 FLAP VANE ATTACH HORN HAS 2 CORRODED/PITTED HOLES.  REPAIRED PER EA 8-5750-68462.
